# SDR AALA982144

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT STRIP AFT OF FORWARD GALLEY HAS TWO LAMPS UNDERNEATH EXIT IDENTIFIER INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP NEXT TO FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
